# SDR SCNA00342

- Difficulty date: July 18, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- Aircraft time: 67,968 hours, 26,864 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK CORROSION WAS FOUND OUT OF LIMITS ON THE UPPER SURFACE OF THE FLOOR SUPPORT LOCATED AT STA 1136 LBL 14 STR 17.  REMOVED CORROSION IAW SRM 511006.  FABRICATED NEW SUPPORT PER SAMPLE FROM BAC 15064417.  TREATED AND PRIMED IAW SRM 511002 AND MM 512002.  INSTALLED IAW SRM 513002.
